VOL. 17 · NO. 4 | 2013
 
VIEW ALL ABSTRACTS +
Articles
The Anh Bui, Jun Cao, Luong Dang Ky, Dachun Yang, Sibei Yang
Taiwanese J. Math. 17 (4), 1127-1166, (2013) DOI: 10.11650/tjm.17.2013.2719
KEYWORDS: weighted Hardy space, atom, molecule, reinforced off-diagonal estimate, singular integral, spectral multiplier, Riesz transform, 42B30, 42B20, 42B35, 42B25, 42B15, 47B06
Teng-Yao Kuo, Hsin-Chu Chen, Tzyy-Leng Horng
Taiwanese J. Math. 17 (4), 1167-1181, (2013) DOI: 10.11650/tjm.17.2013.2574
KEYWORDS: Poisson equation, Chebyshev pseudospectral method, Chebyshev collocation derivative matrix, coarse-grain parallelism, reflexive property, 35J05, 65F05, 65N35
Varayu Boonpogkrong
Taiwanese J. Math. 17 (4), 1183-1196, (2013) DOI: 10.11650/tjm.17.2013.2701
KEYWORDS: the H-K integral, partition of unity, Manifolds, Stokes' theorem, 26A39
Hong Rae Cho
Taiwanese J. Math. 17 (4), 1197-1210, (2013) DOI: 10.11650/tjm.17.2013.2027
KEYWORDS: generalized Fock spaces, $L^{p,\varphi}$ estimates for $\bar\partial$ on ${\mathbb C}^n$, Hankel operator, 32W05, 47B35
Zhong Hua He, Guangfu Cao
Taiwanese J. Math. 17 (4), 1211-1225, (2013) DOI: 10.11650/tjm.17.2013.2658
KEYWORDS: Generalized integration operator, Bloch-type space, $F(p,q,s)$ space, 47G10, ‎30H05
Xiang-Kai Sun, Sheng-Jie Li, Dan Zhao
Taiwanese J. Math. 17 (4), 1227-1244, (2013) DOI: 10.11650/tjm.17.2013.2675
KEYWORDS: Duality, conjugate function, Farkas-type results, DC infinite programming, 49N15, 90C32, 90C46
V. Nhu, N. Auh, B. T. Kien
Taiwanese J. Math. 17 (4), 1245-1266, (2013) DOI: 10.11650/tjm.17.2013.2617
KEYWORDS: parametric optimal control, Hölder continuity, variational inequality, elliptic equation
Nan-jing Huang, Guo-ji Tang
Taiwanese J. Math. 17 (4), 1267-1286, (2013) DOI: 10.11650/tjm.17.2013.2247
KEYWORDS: mixed variational inequality, gap function, global error bound, set-valued mapping, 90C25, 90C33
Ke-Quan Zhao, Xin-Min Yang, Jian-Wen Peng
Taiwanese J. Math. 17 (4), 1287-1302, (2013) DOI: 10.11650/tjm.17.2013.2721
KEYWORDS: improvement set, weak $E$-optimal solution, scalarization, Lagrange multiplier, weak $E$-saddle point, weak $E$-duality, vector optimization, 90C26, 90C29, 90C30
Minghua Lin
Taiwanese J. Math. 17 (4), 1303-1309, (2013) DOI: 10.11650/tjm.17.2013.2682
KEYWORDS: Lewent inequality‎, ‎determinantal inequality, trace class operators, contraction, 47B15, 15A45
Quan-Hui Yang, Yong-Gao Chen
Taiwanese J. Math. 17 (4), 1311-1319, (2013) DOI: 10.11650/tjm.17.2013.2463
KEYWORDS: representation function, Partition, Sárközy problem, 11B34, 11L03
Qamrul Ansari, Javad Balooee, Jen-Chih Yao
Taiwanese J. Math. 17 (4), 1321-1352, (2013) DOI: 10.11650/tjm.17.2013.2559
KEYWORDS: variational inequalities, fixed point problems, nearly uniformly Lipschitzian mappings, extended general Wiener-Hopf equations, dynamical systems, projection operator, 49J40, 47J20, 47H05
Dengming Liu, Chunlai Mu, Iftikhar Ahmed
Taiwanese J. Math. 17 (4), 1353-1370, (2013) DOI: 10.11650/tjm.17.2013.2648
KEYWORDS: semilinear parabolic equation, global existence, Blow-up, nonlinear memory, nonlocal nonlinear boundary condition, 35B35, 35K50, 35K55
Xiaoyan Lin, Xianhua Tang
Taiwanese J. Math. 17 (4), 1371-1393, (2013) DOI: 10.11650/tjm.17.2013.2518
KEYWORDS: homoclinic solutions, second-order ordinary $p$-Laplacian systems, the Symmetric Mountain Pass Theorem, 34C37, 58E05, 70H05
A. Azarang
Taiwanese J. Math. 17 (4), 1395-1412, (2013) DOI: 10.11650/tjm.17.2013.2332
KEYWORDS: Maximal subring, integral domains, noetherian, UFD, 13B02, 13G05, 13E05
Ye-Yang Jiang, Zong-Xuan Chen
Taiwanese J. Math. 17 (4), 1413-1423, (2013) DOI: 10.11650/tjm.17.2013.2814
KEYWORDS: Riccati equation, meromorphic function, difference, Fixed points, 30D35, 39B12
Călin Şerban
Taiwanese J. Math. 17 (4), 1425-1439, (2013) DOI: 10.11650/tjm.17.2013.2399
KEYWORDS: discrete $p(\cdot)$-Laplacian operator, variational methods, critical point, Palais-Smale condition, Mountain pass theorem, 39A12, 39A23, 39A70, 65Q10
Lu-Chuan Ceng, Ching-Feng Wen
Taiwanese J. Math. 17 (4), 1441-1472, (2013) DOI: 10.11650/tjm.17.2013.2864
KEYWORDS: triple hierarchical variational inequality, minimization problem, mixed equilibrium problem, implicit iterative algorithm, explicit iterative algorithm, averaged mapping approach, 49J40, 47J20, 47H10, 65K05, 47H09
Abdulqader Mustafa, Siraj Uddin, Viqar Khan, Bernardine Wong
Taiwanese J. Math. 17 (4), 1473-1486, (2013) DOI: 10.11650/tjm.17.2013.2601
KEYWORDS: contact CR-submanifolds, warped product, contact CR-warped product, nearly trans-Sasakian structure, 53C40, 53C42, 53C15
Back to Top